MathSciNet Relay Station
MathSciNet bibliographic data
MR1928993 (2004b:11073) 11F80 (11F11 11F33)
Skinner, C. M.; Wiles, Andrew J. Nearly ordinary deformations of irreducible residual representations. Ann. Fac. Sci. Toulouse Math. (6) 10 (2001), no. 1, 185–215.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement